# SDR ASAA2016091718056

- Difficulty date: September 17, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 54,534 hours, 24,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR GUST LOCK WILL NOT HOLD DOOR OPEN.  ACFT GROUNDED.  FOUND SEALANT BLOCKING GUST LOCK PIN HOLE ON UPPER CAM PLATE.  CLEARED HOLE, OPS CHECK GOOD, REF AMM 52-11-21, STEP G8.
